MathSciNet Relay Station
MathSciNet bibliographic data
MR1906076 (2003m:14089) 14N35 (14M15)
Mare, Augustin-Liviu Polynomial representatives of Schubert classes in $QH\sp *(G/B)$. Math. Res. Lett. 9 (2002), no. 5-6, 757–769.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement